# SDR ASAA2023071944265

- Difficulty date: July 19, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,430 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A57102
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF SUBSTRUCTURE FOR STA 986 T-CAP REPAIR, ADDITIONAL CORROSION FOUND ON FLOOR SUPPORT RBL 32 -RBL 45 STA 992. GROUNDED - YES. REMOVED CORROSION 100% MATERIAL LOSS OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1 & DRILLED TO FIT NEW FLOOR SUPPORT IAW B737-800 SRM 50-40-05 AND BAC DWG 147A5700REV- SUPPORT INSTALLED ON G1817380.
